Open Access

Permutations in tensor products of factors, and $L^{2}$ cohomology of configuration spaces

     Article (.pdf)

Abstract

We prove that the natural action of permutations in a tensor product of type $\mathrm{II}$ factors is free, and compute the von Neumann trace of the projection onto the space of symmetric and antisymmetric elements respectively. We apply this result to computation of von Neumann dimensions of the spaces of square-integrable harmonic forms ($L^{2}$-Betti numbers) of $N$-point configurations in Riemannian manifolds with infinite discrete groups of isometries.


Full Text





Article Information

TitlePermutations in tensor products of factors, and $L^{2}$ cohomology of configuration spaces
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 4, 341-352
MathSciNet MR2279871
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Alexei Daletskii
Nottingham Trent University, Nottingham, UK

Alexander Kalyuzhnyi
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

Alexei Daletskii and Alexander Kalyuzhnyi, Permutations in tensor products of factors, and $L^{2}$ cohomology of configuration spaces, Methods Funct. Anal. Topology 12 (2006), no. 4, 341-352.


BibTex

@article {MFAT383,
    AUTHOR = {Daletskii, Alexei and Kalyuzhnyi, Alexander},
     TITLE = {Permutations in tensor products of factors, and $L^{2}$ cohomology of configuration spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {4},
     PAGES = {341-352},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=383},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues